مرور Volume 40, Issue 6 بر اساس عنوان

در حال نمایش موارد 1 - 18 از 18

  • Arens regularity of inverse semigroup algebras‎ 

    Abtahi, F.؛ Khodsiani, B.؛ Rejali, A. (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    ‎We present a characterization of Arens regular semigroup algebras‎ ‎$ell^1(S)$‎, ‎for a large class of semigroups‎. ‎Mainly‎, ‎we show that‎ ‎if the set of idempotents of an inverse semigroup $S$ is finite‎, ‎then ...

  • Bulletin of the Iranian Mathematical Society 

    پدیدآور نامشخص (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)

  • Dilations‎, ‎models‎, ‎scattering and spectral problems of 1D discrete Hamiltonian systems 

    ‎Allahverdiev‎, B. P. (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    In this paper, the maximal dissipative extensions of a symmetric singular 1D discrete Hamiltonian operator with maximal deficiency indices (2,2) (in limit-circle cases at ±∞) and acting in the Hilbert space ℓ_{Ω}²(Z;C²) ...

  • Domination number of graph fractional powers 

    Iradmusa, M. N. (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    For any $k in mathbb{N}$, the $k$-subdivision of graph $G$ is a simple graph $G^{frac{1}{k}}$, which is constructed by replacing each edge of $G$ with a path of length $k$. In [Moharram N. Iradmusa, On colorings of graph ...

  • Fekete-Szegö coefficient functional for transforms ‎of universally prestarlike functions 

    Shanmugam, T‎. ‎N‎. ‎؛ Mary, J‎. ‎Lourthu (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    ‎Universally prestarlike functions of order $alphaleq 1$ in the‎ ‎slit domain $Lambda=mathbb{C}setminus [1,infty)$ have been‎ ‎recently introduced by S‎. ‎Ruscheweyh.This notion generalizes the‎ ‎corresponding ...

  • The finite $S$-􀀀determinacy of singularities in positive characteristic $S=R_G,R_A‎, ‎K_G,K_A$ 

    Hengxing, L.؛ Jingwen, L‎. ‎ (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    ‎For singularities $fin K[[x_{1},ldots,x_{n}]]$ over an algebraically closed field $K$ of arbitrary characteristic‎, ‎we introduce the finite $mathcal{S}-$determinacy under $mathcal{S}-$equivalence‎, ‎where $mathcal{S}=m ...

  • A generalization of Villarreal's result for unmixed tripartite graphs 

    Haghighi, H. (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    ‎In this paper we give a characterization of unmixed tripartite‎ ‎graphs under certain conditions which is a generalization of a‎ ‎result of Villarreal on bipartite graphs‎. ‎For bipartite graphs two‎

  • Generalized multivalued $F$-contractions on complete metric spaces 

    Acar, Ö.؛ Durmaz, G.؛ Minak, G (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    In the present paper‎, ‎we introduce the concept of generalized multivalued $F$ -‎contraction mappings and give a fixed point result‎, ‎which is a proper‎ ‎generalization of some multivalued fixed point theorems ...

  • The locating chromatic number of the join of graphs 

    Behtoei, A. (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    ‎Let $f$ be a proper $k$-coloring of a connected graph $G$ and‎ ‎$Pi=(V_1,V_2,ldots,V_k)$ be an ordered partition of $V(G)$ into‎ ‎the resulting color classes‎. ‎For a vertex $v$ of $G$‎, ‎the color‎ ‎code ...

  • A note on the remainders of rectifiable spaces 

    ‎Zhang‎, J.؛ He, Wei؛ Xie, L. (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    In this paper‎, ‎we mainly investigate how the generalized metrizability properties of the remainders affect the metrizability of rectifiable spaces‎, ‎and how the character of the remainders affects the character‎ ‎and ...

  • On a linear combination of classes of harmonic $p-$valent functions defined by certain modified operator 

    Seoudy, T. (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    In this paper we obtain coefficient characterization‎, ‎extreme points and‎ ‎distortion bounds for the classes of harmonic $p-$valent functions‎ ‎defined by certain modified operator‎. ‎Some of our results ...

  • On special submodule of modules 

    Khaksari, A؛ Mehri, S.؛ Safakish, R. (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    ‎Let $R$ be a domain with quotiont field $K$‎, ‎and‎ ‎let $N$ be a submodule of an $R$-module $M$‎. ‎We say that $N$ is‎ ‎powerful (strongly primary) if $x,yin K$ and‎ ‎$xyMsubseteq N$‎, ‎then $xin R$ or ...

  • On the character space of vector-valued Lipschitz algebras 

    Honary, T.؛ Nikou, A.؛ Sanatpour, A. H. (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    We show that the character space of the vector-valued Lipschitz algebra $Lip^{alpha}(X, E)$ of order $alpha$ is homeomorphic to the cartesian product $Xtimes M_E$ in the product topology, where $X$ is a ...

  • On the planarity of a graph related to the join of subgroups of a finite group 

    Taeri, B.؛ Ahmadi, H. (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    ‎Let $G$ be a finite group which is not a cyclic $p$-group‎, ‎$p$ a prime number‎. ‎We define an undirected simple graph $Delta(G)$ whose‎ ‎vertices are the proper subgroups of $G$, which are not contained in ...

  • On the possible volume of $mu$-$(v,k,t)$ trades 

    Rashidi, S.؛ ‎Soltankhah, N. (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    ‎A $mu$-way $(v,k,t)$ $trade$ of volume $m$ consists of $mu$‎ ‎disjoint collections $T_1$‎, ‎$T_2‎, ‎dots T_{mu}$‎, ‎each of $m$‎ ‎blocks‎, ‎such that for every $t$-subset of $v$-set $V$ the number of‎ ‎blocks containing ...

  • Pairwise‎ ‎non-commuting elements in finite metacyclic $2$-groups and some finite $p$-groups 

    Fouladi, S. (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    Let $G$ be a finite group‎. ‎A subset $X$ of $G$ is a set of pairwise non-commuting elements‎ ‎if any two distinct elements of $X$ do not commute‎. ‎In this paper‎ ‎we determine the maximum size of these subsets ...

  • Some properties of a general integral operator 

    Stanciu, L؛ Breaz, D. (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    In this paper‎, ‎we consider a general integral operator $G_n(z).$ The main object of the present paper is to study some properties of this integral operator on the classes $mathcal{S}^{*}(alpha),$ $mathcal{K}(alpha),$ ...

  • Translation invariant surfaces in the 3-dimensional Heisenberg‎ ‎group 

    Yoon, D. W.؛ Lee, J. W. (Springer and the Iranian Mathematical Society (IMS), 2014-12-01)
    ‎In this paper‎, ‎we study translation invariant surfaces in the‎ ‎3-dimensional Heisenberg group $rm Nil_3$‎. ‎In particular‎, ‎we‎ ‎completely classify translation invariant surfaces in $rm Nil_3$‎ ‎whose ...